# SDR QXEA2016080200520

- Difficulty date: August 2, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 22,902 hours, 24,265 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 88060B010002
- Part serial: 0247
- Condition: Failed
- Location: Cabin Pressure
- Part time: 22,903 hours, 24,266 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE, THE PRESSURIZATION CONTROLLER FAULT LIGHT ILLUMINATED.  RAN CHECKLIST, AND THE FAULT LIGHT RESET THEN ILLUMINATED AGAIN AFTER A COUPLE MINUTES.  RAN MANUAL PRESSURIZATION CHECKLIST. DIVERTED. LANDING UNEVENTFUL. INTERROGATED CDS IAW MM TASK 45-00-21-742-802 AND FOUND FAULT AFT OUTFLOW VALVE FAIL. COMPLIED WITH FIM TASK 21-30-00-810-803 PARAGRAPH 4A (1)THRU(5). REMOVED AND REPLACED THE OUTFLOW VALVE IAW MM TASKS 21-31-16-000-801 AND 21-31-16-400-801. PREFORMED FUNCTIONAL TEST OF PRESSURIZATION CONTROL IAW Q400 MM TASK 21-31-00-720-801. CHECK GOOD
